Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
See all formats and pricing
More options …
Volume 13, Issue 1


Volume 13 (2015)

The general solution for impulsive differential equations with Riemann-Liouville fractional-order q ∈ (1,2)

Xianmin Zhang / Praveen Agarwal
  • Department of Mathematics, Anand International College of Engineering, Jaipur-303012, Republic of India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Zuohua Liu / Hui Peng
Published Online: 2015-12-16 | DOI: https://doi.org/10.1515/math-2015-0073


In this paper we consider the generalized impulsive system with Riemann-Liouville fractional-order q ∈ (1,2) and obtained the error of the approximate solution for this impulsive system by analyzing of the limit case (as impulses approach zero), as well as find the formula for a general solution. Furthermore, an example is given to illustrate the importance of our results.

Keywords: Fractional differential equations; Riemann-Liouville fractional derivative; Impulse; General solution


  • [1] Podlubny, I: Fractional Differential Equations. Academic Press, San Diego (1999) Google Scholar

  • [2] Kilbas, AA, Srivastava, HH, CityplaceTrujillo, JJ: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006) Google Scholar

  • [3] Baleanu, D, Diethelm, K, Scalas, E, CityplaceTrujillo, JJ: Fractional Calculus Models and Numerical Methods. Series on Complexity, Nonlinearity and Chaos, World Scientific, Singapore (2012) Google Scholar

  • [4] Diethelm, K, Ford, N, J: Analysis of fractional differential equations, J. Math. Anal. Appl. 265, 229–248 (2002) Google Scholar

  • [5] Ye, H, Gao, J, Ding, Y: A generalized Gronwall inequality and its application to a fractional differential equation. J. Math. Anal. Appl. 328, 1075–1081 (2007) Google Scholar

  • [6] Benchohra, M, CityHenderson, J, CityplaceNtouyas, StateSK, Ouahab A: Existence results for fractional order functional differential equations with infinite delay. J. Math. Anal. Appl. 338, 1340–1350 (2008) Google Scholar

  • [7] Agarwal, RP, Benchohra, M, Hamani, S: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl Math. 109, 973–1033 (2010) Web of ScienceGoogle Scholar

  • [8] Zaid M, Odibat: Analytic study on linear systems of fractional differential equations. Comput. Math. Appl. 59, 1171–1183 (2010) Google Scholar

  • [9] Ahmad, B, Nieto, JJ: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray–Schauder degree theory. Topol. Methods Nonlinear Anal. 35(2), 295–304 (2010) Google Scholar

  • [10] Bai, Z: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal.: TMA. 72, 916–24 (2010) Google Scholar

  • [11] Mophou, GM, N’Guérékata, GM: Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay. Appl. Math. Comput. 216, 61–69 (2010) Google Scholar

  • [12] Deng, W: Smoothness and stability of the solutions for nonlinear fractional differential equations, Nonlinear Anal.: TMA. 72, 1768- 1777 (2010) Google Scholar

  • [13] Kilbas, AA: Hadamard-type fractional calculus. J. Korean Math. Soc. 38(6), 1191–1204 (2001) Google Scholar

  • [14] Butzer, PL, Kilbas, AA, placeCityTrujillo, JJ: Compositions of Hadamard-type fractional integration operators and the semigroup property. J. Math. Anal. Appl. 269, 387-400 (2002) Google Scholar

  • [15] Butzer, PL, Kilbas, AA, CityplaceTrujillo, JJ: Mellin transform analysis and integration by parts for Hadamard-type fractional integrals. J. Math. Anal. Appl. 270, 1–15 (2002) Google Scholar

  • [16] Thiramanus, P, Ntouyas, StateSK, Tariboon, J: Existence and Uniqueness Results for Hadamard-Type Fractional Differential Equations with Nonlocal Fractional Integral Boundary Conditions. Abstr. Appl. Anal. (2014). Doi:10.1155/2014/902054 CrossrefGoogle Scholar

  • [17] Klimek, M: Sequential fractional differential equations with Hadamard derivative. Commun. Nonlinear Sci. Numer. Simul. 16, 4689-4697 (2011) CrossrefGoogle Scholar

  • [18] Ahmad, B, placeCityNtouyas, StateSK: A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations. Fract. Calc. Appl. Anal. 17, 348–360 (2014) CrossrefGoogle Scholar

  • [19] Jarad, F, Abdeljawad, T, Baleanu, D: Caputo-type modification of the Hadamard fractional derivatives. Adv. Differ. Equ. 2012, 142 (2012) Web of ScienceCrossrefGoogle Scholar

  • [20] Gambo, YY, Jarad, F, Baleanu, D, Abdeljawad, T: On Caputo modification of the Hadamard fractional derivatives. Adv. Differ. Equ. 2014, 10 (2014) Web of ScienceGoogle Scholar

  • [21] Zhang, X: The general solution of differential equations with Caputo-Hadamard fractional derivatives and impulsive effect. Adv. Differ. Equ. 2015, 215 (2015) Google Scholar

  • [22] Liu, K, Hu, RJ, Cattani, C, Xie, GN, Yang, XJ, Zhao, Y: Local fractional Z transforms with applications to signals on Cantor sets.Abstr. Appl. Anal. 638–648,(2014) Google Scholar

  • [23] Bhrawy,AH, Zaky, MA: A method based on the Jacobi tau approximation for solving multi-term time-space fractional partial differential equations. J. Comput. Phys. 281, 876–895(2015) Google Scholar

  • [24] Yang, AM, Cattani, C, Zhang, C, Xie, GN, Yang, XJ: Local fractional Fourier series solutions for nonhomogeneous heat equations arising in fractal heat flow with local fractional derivative. Adv. Mech. Eng. (2014) Web of ScienceGoogle Scholar

  • [25] Bhrawy, AH, Abdelkawy, MA: A fully spectral collocation approximation for multi-dimensional fractional Schrodinger equations. J. Comput. Phys. 281 (15), 876–895(2015) Web of ScienceGoogle Scholar

  • [26] Bhrawy, AH, Doha, EH, Ezz-Eldien, SS, Abdelkawy, MA: A numerical technique based on the shifted Legendre polynomials for solving the timefractional coupled KdV equation. Calcolo (2015) 10.1007/s10092-014-0132-x . Google Scholar

  • [27] Bhrawy, AH: A highly accurate collocation algorithm for 1+1 and 2+1 fractional percolation equations. J. Vib. Control (2015) DOI: 10.1177/1077546315597815 CrossrefGoogle Scholar

  • [28] Bhrawy, AH, Zaky, MA: Numerical simulation for two-dimensional variable-order fractional nonlinear cable equation.Nonlinear Dynam. 80 (1), 101–116 (2015) Web of ScienceGoogle Scholar

  • [29] Ahmad, B, Sivasundaram, S: Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations. Nonlinear Anal.: HS. 3, 251–258 (2009) Google Scholar

  • [30] Ahmad, B, Sivasundaram, S: Existence of solutions for impulsive integral boundary value problems of fractional order, Nonlinear Anal.: HS. 4, 134–141 (2010) Google Scholar

  • [31] Tian, Y, Bai, Z: Existence results for the three-point impulsive boundary value problem involving fractional differential equations. Comput. Math. Appl. 59, 2601–2609 (2010) Google Scholar

  • [32] Cao, J, Chen, H: Some results on impulsive boundary value problem for fractional differential inclusions. Electron. J. Qual. Theory Differ. Equ. 2010 (11) 1–24 (2010) Google Scholar

  • [33] Wang, X: Impulsive boundary value problem for nonlinear differential equations of fractional order. Comput. Math. Appl. 62, 2383– 2391(2011) CrossrefGoogle Scholar

  • [34] Stamova, I, Stamov, G: Stability analysis of impulsive functional systems of fractional order. Commun Nonlinear Sci Numer Simulat. 19, 702–709 (2014) CrossrefGoogle Scholar

  • [35] Abbas, S, Benchohra, M: Impulsive hyperbolic functional differential equations of fractional order with state-dependent delay. Fract. Calc. Appl. Anal. 13, 225–242 (2010) Google Scholar

  • [36] Abbas, S, Benchohra, M: Upper and lower solutions method for impulsive hyperbolic differential equations with fractional order. Nonlinear Anal.: HS.4, 406–413 (2010) Google Scholar

  • [37] Abbas, S, Agarwal, RP, Benchohra, M: Darboux problem for impulsive partial hyperbolic differential equations of fractional order with variable times and infinite delay. Nonlinear Anal.: HS. 4, 818–829 (2010) Google Scholar

  • [38] Abbas, S, Benchohra, M, Gorniewicz, L: Existence theory for impulsive partial hyperbolic functional differential equations involving the Caputo fractional derivative. Sci. Math. Jpn. 72 (1), 49–60 (2010) Google Scholar

  • [39] Benchohra, M, Seba, D: Impulsive partial hyperbolic fractional order differential equations in banach spaces. J. Fract. Calc. Appl. 1 (4), 1–12 (2011) Google Scholar

  • [40] Guo, T, Zhang, K: Impulsive fractional partial differential equations. Appl. Math. Comput. 257, 581–590 (2015) Google Scholar

  • [41] Zhang, X, Zhang, X, Zhang, M: On the concept of general solution for impulsive differential equations of fractional order q 2 (0,1). Appl. Math. Comput. 247, 72–89 (2014) CrossrefGoogle Scholar

  • [42] Zhang, X: On the concept of general solutions for impulsive differential equations of fractional order q 2 (1, 2). Appl. Math. Comput. 268, 103–120 (2015) Google Scholar

About the article

Received: 2015-08-15

Accepted: 2015-09-29

Published Online: 2015-12-16

Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0073.

Export Citation

©2015 Zhang et al. . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Haide Gou and Baolin Li
Journal of Pseudo-Differential Operators and Applications, 2017
Bashir Ahmad, Sotiris K. Ntouyas, Jessada Tariboon, and Ahmed Alsaedi
Mathematical Modelling and Analysis, 2017, Volume 22, Number 2, Page 121
Xianzhen Zhang, Zuohua Liu, Hui Peng, Xianmin Zhang, and Shiyong Yang
Advances in Mathematical Physics, 2017, Volume 2017, Page 1
Xiao-Jun Yang, Feng Gao, and H.M. Srivastava
Computers & Mathematics with Applications, 2017, Volume 73, Number 2, Page 203
Xianmin Zhang
Advances in Difference Equations, 2016, Volume 2016, Number 1
Abdourazek Souahi, Assia Guezane-Lakoud, and Amara Hitta
Advances in Fuzzy Systems, 2016, Volume 2016, Page 1
Xianmin Zhang, Xianzhen Zhang, Zuohua Liu, Hui Peng, Tong Shu, and Shiyong Yang
Mathematical Problems in Engineering, 2016, Volume 2016, Page 1
Nguyen Huy Tuan, Dinh Nguyen Duy Hai, Le Dinh Long, Van Thinh Nguyen, and Mokhtar Kirane
Journal of Computational and Applied Mathematics, 2017, Volume 312, Page 103

Comments (0)

Please log in or register to comment.
Log in